Truncated microsupport and holomorphic solutions of D-modules
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 4, p. 583-599
@article{ASENS_2003_4_36_4_583_0,
     author = {Kashiwara, Masaki and Monteiro Fernandes, Teresa and Schapira, Pierre},
     title = {Truncated microsupport and holomorphic solutions of $D$-modules},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {4},
     year = {2003},
     pages = {583-599},
     doi = {10.1016/S0012-9593(03)00023-5},
     zbl = {1044.32003},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_4_583_0}
}
Kashiwara, Masaki; Monteiro Fernandes, Teresa; Schapira, Pierre. Truncated microsupport and holomorphic solutions of $D$-modules. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 4, pp. 583-599. doi : 10.1016/S0012-9593(03)00023-5. http://www.numdam.org/item/ASENS_2003_4_36_4_583_0/

[1] Bony J.-M., Schapira P., Existence et prolongement des solutions holomorphes des équations aux dérivées partielles, Inventiones math. 17 (1972) 95-105. | MR 338541 | Zbl 0225.35008

[2] Ebenfelt P., Khavinson D., Shapiro H., Analytic continuation of Jacobi polynomial expansions, Indag. Math. S.N. 8 (1) (1997) 19-31. | MR 1617790 | Zbl 0879.30001

[3] Ebenfelt P., Khavinson D., Shapiro H., Extending solutions of holomorphic partial differential equations across real hypersurfaces, J. London Math. Soc. (2) 57 (1998) 411-432. | MR 1644225 | Zbl 0933.35036

[4] Hörmander L., The Analysis of Linear Partial Differential Operators I, Grundlehren der Math. Wiss., 256, Springer-Verlag, 1983. | MR 717035 | Zbl 0521.35001

[5] Kashiwara M., Systems of Microdifferential Equations, Progress in Math., 34, Birkhäuser, 1983. | MR 725502 | Zbl 0521.58057

[6] Kashiwara M., Algebraic Analysis, in Japanese, to be translated by the AMS.

[7] Kashiwara M., Schapira P., Microlocal study of sheaves, Astérisque 128 (1985). | MR 794557 | Zbl 0589.32019

[8] Kashiwara M., Schapira P., Sheaves on Manifolds, Grundlehren der Math. Wiss., 292, Springer-Verlag, 1990. | MR 1074006 | Zbl 0709.18001

[9] Leray J., Problème de Cauchy I, Soc. Math. France 85 (1957) 389-430. | Numdam | MR 103328 | Zbl 0108.09501

[10] Schapira P., Microdifferential Systems in the Complex Domain, Grundlehren der Math. Wiss., 269, Springer-Verlag, 1985. | MR 774228 | Zbl 0554.32022

[11] Sato M., Kawai T., Kashiwara M., Hyperfunctions and pseudodifferential equations, in: Lecture Notes in Math., 287, Springer-Verlag, 1973, pp. 265-529. | MR 420735 | Zbl 0277.46039

[12] Tonin F., Holomorphic extension for solutions of the characteristic Cauchy Problem, Preprint, 1998.

[13] Zerner M., Domaines d'holomorphie des fonctions vérifiant une équation aux dérivées partielles, C. R. Acad. Sci. 272 (1971) 1646-1648. | MR 433016 | Zbl 0213.37004